# SDR SWAA2022041183070

- Difficulty date: March 12, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR HAS SMALL DISBOND ON INNER SURFACE OVER CORE; MARKED / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-40-70-0I-1; TABLE 2; FIG. 2; ITEM 9.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1; PARA. 4.B.(5).   AREA IS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-2; AS REQUIRED BY SRM 53-40-70-2R-1; PARA. 4.D; TABLE 201; FIG. 201.  REMOVED DELAMINATED SKIN AND PROTECTIVE FINISHES; TAPER SANDED REPAIR AREA; TAP TESTED AREA - NO DISBONDS NOTED; NO CONTAMINATION WAS NOTED; ALL ACCORDING TO SRM 51-70-05-2R-2; PARA'S 4.A THRU 4.C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-2.;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1 & 2.;[04] PREPARED EXPOSED CORE FOR APPLICATION OF POTTING COMPOUND; APPLIED BMS 5-28; TY7 COMPOUND (LOT# AK1GP5868K); CURED APPLIED COMPOUND; AND SANDED COMPOUND FLUSH WITH SURROUNDING SKIN; ALL ACCORDING TO SRM 51-70-05-2R-2; PARA. 4.D; AND SRM 51-70-05-2R-11; PARA'S 4.A THRU 4.D.  RESIN MIXING SCALE ID: ATS2275; S/N: P1662216.;[05] TEMPERATURE GUN ID: ATS2208; S/N: 43300740WS  CORRECTION FOR STEP 4.;[06] CLEANED AND DRIED REPAIR AREA; APPLIED REPAIR PLIES FABRICATED FROM BMS 8-79; ST 1581 FIBERGLASS(LOT# 1474971-1) AND BMS 5-129; TY4; GR5 ADHESIVE (LOT# 1483858-1); ACCORDING TO SRM 51-70-05-2R-2; PARA'S 4.F AND 4.G.
